MathSciNet Relay Station
MathSciNet bibliographic data
MR2431704 35R60 (35K55 60H15)
Varadhan, S. R. S.; Zygouras, Nikos Behavior of the solution of a random semilinear heat equation. Comm. Pure Appl. Math. 61 (2008), no. 9, 1298–1329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement